# SDR IPXA2016103110099

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,675 hours, 9,565 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOTICED COCKPIT PFD HAD A SPEED LIMIT TAPE AT 270 KTS.  LOOKED AT GEAR PANEL ON FWD PANEL AND NOTICED BOTH MAIN GEAR INDICATING DOWN.  ALSO NOTICED AUTO THROTTLES DISENGAGED.  INSPECTED, AND PERFORMED A BITE CHECK OF PROXIMITY DETECTOR UNIT. FOUND UNIT HARD FAULTED. R & R PROXIMITY BOX IAW 32-31-71. PERFORMED 30/40 LAND TEST. IAW MM 22-40-00-05-01.  SYS OPS NORMAL AT THIS TIME.  NO FURTHER ACTION REQ. ACFT CAT III FULLY OPERATIONAL.
